MathSciNet Relay Station
MathSciNet bibliographic data
MR1830248 (2002c:34095) 34G10 (47D03)
N'guerekata, Gaston M. Almost automorphy, almost periodicity and stability of motions in Banach spaces. Forum Math. 13 (2001), no. 4, 581–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement